# SDR WX0A070859

- Difficulty date: May 21, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 5910081179
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR JUST AFT OF LATCH CUTOUT IS GOUGED.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW MD80 SRM 52-05 FIG 20.
